Alert archive / New Jersey / Areal Flood Advisories in 2016

Areal Flood Advisory 162, NWS Philadelphia/Mount Holly

October 9, 2016Atlantic County, Cape May County, Cumberland County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Oct 9, 2016, 7:49 AM EDT for Atlantic County, Cape May County, Cumberland County, New Jersey. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Oct 9, 2016, 7:49 AM EDT (11:49 UTC)
Expired
Oct 9, 2016, 11:45 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Atlantic County, NJ, Cape May County, NJ, Cumberland County, NJ

The radar

The Philadelphia radar (KDIX), 72 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 11.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2016-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2016-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
404 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

608 
WGUS81 KPHI 091149
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
749 AM EDT SUN OCT 9 2016

NJC001-009-011-091545-
/O.NEW.KPHI.FA.Y.0162.161009T1149Z-161009T1545Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAPE MAY NJ-ATLANTIC NJ-CUMBERLAND NJ-
749 AM EDT SUN OCT 9 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* FLOOD ADVISORY FOR...
  CAPE MAY COUNTY IN SOUTHERN NEW JERSEY...
  SOUTHEASTERN ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
  SOUTHEASTERN CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 1145 AM EDT

* AT 749 AM EDT...DOPPLER RADAR INDICATED HEAVY RAIN THAT WILL CAUSE
  MINOR FLOODING IN THE ADVISORY AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN.

ADDITIONAL RAINFALL OF UP TO ONE INCH IS EXPECTED OVER THE AREA.
THIS ADDITIONAL RAIN WILL CAUSE MINOR FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON'T DROWN.

&&

LAT...LON 3942 7430 3919 7462 3892 7485 3893 7500
      3915 7492 3919 7508 3916 7515 3921 7517
      3954 7433 3951 7434 3951 7431 3952 7429
      3955 7430 3961 7416

$$

SFJ
2 follow-up statements
020 
WGUS81 KPHI 091435
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1035 AM EDT SUN OCT 9 2016

NJC001-009-011-091545-
/O.CON.KPHI.FA.Y.0162.000000T0000Z-161009T1545Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAPE MAY NJ-ATLANTIC NJ-CUMBERLAND NJ-
1035 AM EDT SUN OCT 9 2016

...THE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1145 AM EDT FOR CAPE
MAY...SOUTHEASTERN ATLANTIC AND SOUTHEASTERN CUMBERLAND COUNTIES...

AT 1034 AM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
HEAVY RAIN. THIS WILL CAUSE MINOR FLOODING IN THE ADVISORY AREA. UP
TO TWO INCHES OF RAIN HAVE ALREADY FALLEN.

A BRIEF PERIOD OF MODERATE RAINFALL WILL IS EXPECTED JUST BEFORE THE
BACK EDGE OF RAIN ARRIVES. ADDITIONAL RAINFALL OF AROUND ONE HALF
INCH IS EXPECTED OVER THE AREA.  THIS ADDITIONAL RAIN WILL LEAD TO
MINOR FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3942 7430 3919 7462 3892 7485 3893 7500
      3915 7492 3919 7508 3916 7515 3921 7517
      3954 7433 3951 7434 3951 7431 3952 7429
      3955 7430 3961 7416

$$

SFJ
678 
WGUS81 KPHI 091544
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1144 AM EDT SUN OCT 9 2016

NJC001-009-011-091554-
/O.EXP.KPHI.FA.Y.0162.000000T0000Z-161009T1545Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAPE MAY NJ-ATLANTIC NJ-CUMBERLAND NJ-
1144 AM EDT SUN OCT 9 2016

...THE FLOOD ADVISORY WILL EXPIRE AT 1145 AM EDT FOR CAPE MAY...
SOUTHEASTERN ATLANTIC AND SOUTHEASTERN CUMBERLAND COUNTIES...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. A BRIEF PERIOD OF MODERATE RAIN MAY BE POSSIBLE OVER
THE NEXT HOUR...BUT IS NOT EXPECTED TO RESULT IN FLOODING.

LAT...LON 3942 7430 3919 7462 3892 7485 3893 7500
      3915 7492 3919 7508 3916 7515 3921 7517
      3954 7433 3951 7434 3951 7431 3952 7429
      3955 7430 3961 7416

$$

SFJ

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Oct 9, 6:46 AM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Oct 9, 6:46 AM EDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
646 AM EDT Sun Oct 9 2016

.SYNOPSIS...
A cold front will continue to shift offshore this morning.
Meanwhile, Post Tropical Cyclone Matthew will curve out to sea
through today. High pressure builds in from the north and west
starting on Monday, moves nearly overhead on Tuesday before moving
offshore on Wednesday. A weakening cold front will pass through
the region on Thursday. High pressure returns for the end of the
week and into the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
630 AM Update...Brought the categorical POPs a bit farther west
this morning and for a little longer (maintained the tight
gradient though). Some enhancement of the rain is ongoing into
portions of the I-95 corridor, however this is mainly light to
moderate in intensity. This is expected to pivot back to the east
through the morning hours. Adjusted temperatures and dew points
down across much of the area as the cold front is clearing the
coast. The northerly winds are increasing and now turning gusty
for many places.

Otherwise, an upper-level trough will continue to amplify across
the Northeast today from the Great Lakes. Meanwhile, tropical
cyclone Matthew centered well to our south will move eastward. The
mid level feature associated with it looks to track to our
southeast however it may end up becoming captured by the
aforementioned incoming trough. The combination of a front with
the incoming trough is helping to pull moisture up across our
southern and eastern areas. There continues to be a tight gradient
in the precipitation shield, therefore the POPs were tightened up
to the I-95 corridor. The current rain shield is expected to
gradually shift east today and should clear the coast by later this
afternoon. As this occurs, some clearing is anticipated to take
place with the western areas having the greatest chance of seeing
sunshine return.

Some heavier rain will make its way across mainly portions of our
Delmarva zones, however it is more stratiform and rainfall rates
have been less than an inch per hour thus far. However, some
elevated instability has been trying to get into parts of the area
although any lightning has been confined to south and southeast of
these zones. An uptick in the rainfall intensity should occur
early this morning as lift and thermal/moisture advection is
maximized. It appears that the flash flood threat is low, however
given ongoing rain we will keep it going for now.

We then turn our attention to the wind. In the wake of the cold
front, high pressure centered over the Great Lakes will slowly
build our way. This will result in a tightening pressure gradient
through the day which will combine with cold air advection. As
this occurs, the forecast soundings indicate that the low-level
lapse rates steepen some especially by later this morning and this
afternoon as the inversion rises and some heating occurs. The
model guidance overall shows 40-45 knots of wind at 925 MB with
better mixing occurring. The longest duration of this is across
our southeast zones and also portions of our Maryland and Delaware
counties. Therefore, we will keep the wind advisory for these
zones through today for gusts to around 45 mph. Elsewhere, wind
gusts in the 30-35 mph range are anticipated.

High temperatures were a blend of MOS and continuity, however
temperatures may not go very far today given the cold air
advection building through the day. The dew points will also lower
northwest through southeast.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
As an upper-level trough migrates across the area through the
overnight hours, strong high pressure across the Great Lakes will
continue to gradually build eastward. This will maintain cold air
advection, however since it is centered well to our west a tighter
pressure gradient remains in place. This will play a role in the
winds through the night. While the soundings suggest some
decoupling for some areas it appears there will be plenty of
turbulent mixing just above the surface, which tends to keep at
least some wind going through the night. This combined with much
drier low-level air moving in, the mention of patchy frost for the
Poconos was removed. Otherwise, a chilly airmass settles in
through the night. Low temperatures were mostly a MOS/continuity
blend, and given the idea of some wind holding up, the hourly
temperatures were not lowered as quickly for many areas.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
High pressure over the Great Lakes will begin to slide to the
east on Monday. A tight pressure gradient remains in place, mainly
along the Eastern Seaboard, between that and low pressure spinning
off of Tropical Cyclone Matthew over the western Atlantic waters.
This results in N winds of 15-20 MPH with 20-30 MPH gusts. Strong
subsidence will allow for plenty of sunshine, and CAA will allow
for unseasonably cool temperatures, with highs generally running
in the low 50s across the Pocono Mountains to the low 60s across
MD/DE, which is almost 10 degrees below the seasonal average.

The pressure gradient will relax throughout the day as the high
builds east, and will be nearly overhead Monday night into
Tuesday. With clear skies and nearly calm winds Monday night, can
expect strong radiational cooling away from the coasts and major
urban centers. Patchy frost is possible for the Pocono Mountains,
Lehigh Valley, and much of northern NJ with lows dropping into the
mid and upper 30s. For most of the southern portion of the CWA,
lows will drop into the low 40s, while lows in the Philadelphia
and Trenton areas will be slightly higher than that.

Dry weather continues for Tuesday and Wednesday with the high
passing north of the region and eventually offshore. Highs on
Tuesday will only be slightly warmer than Monday, and then by
Wednesday, temps return to near seasonal averages.

Both the GFS and the ECMWF have a weakening cold front
approaching and passing through the region on Thursday. Some
isolated showers are possible for the Lehigh Valley, but both
models are consistent with precip not making it to much farther to
the east as the upper level energy passes to the north.

High pressure returns behind the departing cold front with dry
and slightly below average temperatures to close out the work week
and for the start of the weekend.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Today...VFR, to perhaps at times MVFR, ceilings which then lift
and thin from west to east later this morning and especially this
afternoon. There is a chance for IFR ceilings at times this
morning mainly at ACY and MIV. Rain will continue from TTN,
PHL/PNE to ILG on south and east this morning, which then shifts
eastward through the afternoon. The rain can reduce the
visibility down to MVFR at times, especially at MIV and ACY.
Northerly winds increasing to 15-20 knots this morning with gusts
to 25-30 knots (perhaps to around 35 knots at ACY and MIV).

Tonight...VFR. Northerly winds 14-18 knots with gusts to around
25 knots early, diminishing to around 10 knots.

Outlook...
Monday...VFR. N winds 15-20 KT with 20-30 KT gusts.

Monday night through Wednesday...VFR with light winds expected.

Thursday...Mostly VFR conditions expected.

&&

.MARINE...
Following a cold frontal passage early this morning, winds will
continue to be more northerly and also increase. The increase has
already been noted across lower Delaware Bay to the southern
Atlantic coastal waters. The forecast soundings continue to indicate
better mixing taking place through the day as cold air advection
occurs with near 45 knots of wind at 925 MB. As a result, a Gale
Warning remains in effect through today for all zones (highest gusts
should be across the southern waters). The winds will start to
diminish tonight, and it appears that these drop below gale force
for the Delaware Bay. Therefore we continue to carry the Gale
Warning for Delaware Bay through today.

Outlook...
Monday...Some lingering gale force winds possible early Monday
morning on the ocean, and then wind gusts of 25-30 KT likely into
Monday evening.

Monday night through Wednesday...Winds gradually diminish to below
25 KT Monday evening, and then tranquil winds expected through the
middle of the week. Seas on the ocean will remain above 5 feet,
possibly into Wednesday morning.

Thursday...winds and seas should stay below SCA criteria.

&&

.TIDES/COASTAL FLOODING...
ETSS guidance shows both Lewes, Atlantic City, and Cape May
getting close to minor tidal flooding with the Monday evening high
tide. For now, will not mention in the HWO as it seems unlikely
given an unfavorable wind direction and being in between the new
and full moon.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Wind Advisory until 6 PM EDT this evening for NJZ021>025.
DE...Wind Advisory until 6 PM EDT this evening for DEZ002>004.
     Flash Flood Watch until noon EDT today for DEZ002>004.
MD...Wind Advisory until 6 PM EDT this evening for MDZ015-019-020.
     Flash Flood Watch until noon EDT today for MDZ015-019-020.
MARINE...Gale Warning until 11 AM EDT Monday for ANZ450>455.
     Gale Warning until 6 PM EDT this evening for ANZ430-431.

&&

Synopsis...MPS
Near Term...Gorse
Short Term...Gorse
Long Term...MPS
Aviation...Gorse/MPS
Marine...Gorse/MPS
Tides/Coastal Flooding...
Hazardous weather outlook, Oct 9, 3:47 AM EDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 AM EDT SUN OCT 9 2016

NJZ001-007>010-PAZ054-055-060>062-103-105-101000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS-
347 AM EDT SUN OCT 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PATCHY FROST IS POSSIBLE MONDAY NIGHT INTO TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-012-NJZ012>020-026-027-PAZ070-071-101-102-104-106-
101000-
NEW CASTLE-CECIL-KENT MD-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
347 AM EDT SUN OCT 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ015-019-020-101000-
KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE-
347 AM EDT SUN OCT 9 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...
...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR ANY WIND AND FLOODING REPORTS.

NJZ021>025-101000-
CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-
347 AM EDT SUN OCT 9 2016

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR ANY WIND REPORTS.

ANZ450>455-101000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
347 AM EDT SUN OCT 9 2016

...GALE WARNING IN EFFECT UNTIL 11 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-101000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
347 AM EDT SUN OCT 9 2016

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MPS

In the hours before

Local storm report, Oct 9, 7:40 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
740 AM EDT SUN OCT 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 AM     FLOOD            4 SSE MILTON            38.73N  75.28W
10/09/2016                   SUSSEX             DE   TRAINED SPOTTER

            ROADWAY FLOODING REPORTED

0738 AM     HEAVY RAIN       4 SSE MILTON            38.73N  75.28W
10/09/2016  M2.70 INCH       SUSSEX             DE   TRAINED SPOTTER

            ROADWAY FLOODING REPORTED

&&

EVENT NUMBER PHI1602063
EVENT NUMBER PHI1602064

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 8:20 PM EDTWind AdvisoryPHIAtlantic, Cape May, Cumberland31 hr
Oct 9, 11:06 AM EDTStorm WarningPHI9 hr

Nearby

Areal Flood Advisories in New Jersey, 2016Every areal flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.